Statistics Theory and Methods

[1] Confidence intervals for low dimensional parameters in high dimensional linear models

Cun-Hui Zhang Rutgers University Stephanie S. Zhang Columbia University

Statistics Theory and Methods mathscidoc:1806.33002

Distinguished Paper Award in 2018

Journal of the Royal Statistical Society, 76, 217-242, 2014
[ Download ] [ 2018-06-11 09:41:36 uploaded by CHZhang ] [ 1756 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] A Path-Integral Approach to Bayesian Inference for Inverse Problems Using the Semiclassical Approximation

Josh C. Chang NIH Van M. Savage UCLA Tom Chou UCLA

Information Theory Mathematical Physics Statistics Theory and Methods Theoretical Physics mathscidoc:1702.19001

Distinguished Paper Award in 2017

Journal of Statistical Physics, 157, 582-602, 2014.11
[ Download ] [ 2017-02-14 09:23:44 uploaded by tomchou ] [ 971 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On consistency and sparsity for sliced inverse regression in high dimensions

Qian Lin Harvard University Zhigen Zhao Temple University Jun S. Liu Harvard University

Statistics Theory and Methods mathscidoc:1701.333182

Distinguished Paper Award in 2017

Annals of statistics
[ Download ] [ 2017-01-21 19:31:17 uploaded by qianlin ] [ 931 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved